Jump to content

Any valium success stories out there?


[Mi...]

Recommended Posts

Seem to see quite a few success stories with short term meds. I moved over from lorazapam to diazepam. I am looking for some positives and a bit of moral support please.
Link to comment
Share on other sites

I typed Valium and Diazepam into the search box on the Success Stories board and found a lot of them, I hope you get a chance to read some of them, those stories helped me get through this.  :)

 

 

Link to comment
Share on other sites

Thank you Pamster. I am starting to wonder if I can do it. Also if I would have been better staying on the lorazapam to taper. Been stuck here on 11mg since feb due to lots of circumstances for a while with no window in 4 weeks.
Link to comment
Share on other sites

Pamster

Cant seem to see how to search apart from the box in the top right corner. Is there a way just to ?

Do you think more people get off the shorter acting ones easier?

I still have the temezepam as well as the progesterone.

I am starting to really get down about it being insurmountable.

Thank you

Link to comment
Share on other sites

Its scary I know and I almost feel lucky I had no idea benzo's needed to be tapered, I doubt I could have faced it either.

 

I only had one window and it lasted for just a few seconds so windows aren't guaranteed so you probably shouldn't use that as an indicator, but instead your functionality.  Are you able to take care of your daily tasks?

 

Second guessing your decision to switch to Valium will cause you more stress and stress will make you feel worse, I hope you can accept your decision and trust you made the right one for you.

Link to comment
Share on other sites

Pamster

Cant seem to see how to search apart from the box in the top right corner. Is there a way just to ?

Do you think more people get off the shorter acting ones easier?

I still have the temezepam as well as the progesterone.

I am starting to really get down about it being insurmountable.

Thank you

 

If you'll click on this link Success Stories then type Valium or Diazepam into the search box you should see many stories pop up.

 

I think I've mentioned my suggestion of converting your Temazepam to Valium so you'll only have the one medication to taper from, the longer acting one but its totally up to you.  I wouldn't taper the progesterone until you're fully recovered from this experience. 

 

Being overwhelmed is one of our symptoms so do as I did a number of times while I was recovering, eat this elephant one bite at a time, break up your concerns into manageable bites, it helps.  :thumbsup:

Link to comment
Share on other sites

Thank you Pamster.

I cannot stop myself talking about how low and scared I feel. I wish I could find my brave pants.

Do you think converting T to D might help settle me as longer acting?

Link to comment
Share on other sites

Thank you candysmandy

I am really struggling with psychological symptoms. Needing some advice how to close them down a bit.

X

Me and a ton of others. Most just leave the board without saying good bye.

Link to comment
Share on other sites

Thank you Pamster.

I cannot stop myself talking about how low and scared I feel. I wish I could find my brave pants.

Do you think converting T to D might help settle me as longer acting?

 

I'm looking at this from strictly a tapering issue, Temazepam is shorting acting which can cause interdose withdrawal symptoms and since you're already on Valium and hopefully acclimated to it by now it seems to make sense from that standpoint as well as only having to taper one medication. 

 

What might settle you is to make a plan of action and carry it out, feeling powerless and unsure of yourself is stressful and stress makes us feel worse so I hope you can find those pants.  ;)

 

I've read some members say that they actually begin to feel better once they start to taper, wouldn't it be great if that were to happen for you?

Link to comment
Share on other sites

Thank you Pamster

I have a meeting on wed with the pysch and I am sure they will try to increase the AD due to mood.

However if moving from T to D may decrease my low mood. It may be the best starting point x

Link to comment
Share on other sites

Thank you candysmandy

I am really struggling with psychological symptoms. Needing some advice how to close them down a bit.

X

Me and a ton of others. Most just leave the board without saying good bye.

 

Not knowing your problems it is kinda hard to to give advice, but in general you have to realize that all the symptoms are just symptoms of withdrawal and there is nothing wrong with you. It's all withdrawal.

Link to comment
Share on other sites

Thank you candysmandy

How did you taper?

Thank you candysmandy

I am really struggling with psychological symptoms. Needing some advice how to close them down a bit.

X

Me and a ton of others. Most just leave the board without saying good bye.

 

Not knowing your problems it is kinda hard to to give advice, but in general you have to realize that all the symptoms are just symptoms of withdrawal and there is nothing wrong with you. It's all withdrawal.

Link to comment
Share on other sites

Thank you candysmandy

How did you taper?

Thank you candysmandy

I am really struggling with psychological symptoms. Needing some advice how to close them down a bit.

X

Me and a ton of others. Most just leave the board without saying good bye.

 

Not knowing your problems it is kinda hard to to give advice, but in general you have to realize that all the symptoms are just symptoms of withdrawal and there is nothing wrong with you. It's all withdrawal.

 

I followed the Ashton Manual. Basically switched from Klonopin and did a regular taper the way the Ashton manual recommended doing it.

Link to comment
Share on other sites

×
×
  • Create New...